It is currently my 3rd day of my Hdrol cycle. Yesterday i was experiencing some stomach pains around the upper ab area. Is this related to the hdrol or is it to early to be experiencing those pains. Im on 50mg a day and taking cycle assist. Thankyou
SubdOriginally Posted by daniels
It's probably just gas lol. I usually get hit really hard with gas and bloating the first couple days of my cycles no matter what PH/DS I'm running.
Honestly what works well for me was some Greek yogurt and lots of water.Originally Posted by daniels
farting helps with gas too
this is true too bahahahaOriginally Posted by ThunderHumper
Have you recently started using any other supps besides Hdrol and Cycle Assist?
Serious Nutrition Solution ~~ X-GELS THE Prohormone alternative!
mw at seriousnutritionsolutions dot com
Reload!! Turn in your SNS UPCs for free product!
And how long does the pain last for you?
Not really too intense, probably lasts a couple hours for me.Originally Posted by daniels
This happened to me on Dbol. Dont really know what is was, but got of dbol for 3 days til the pain went away. Had alot of gas during this peroid. then when pain went away finished my cycle. pain never came back, hope that helps!
When I'm taking methyls my stomach always hurts pretty bad in the morning until I eat
Liver failure...your dying. Good luck. J/K...prob just ur stomach and intestines getting used to new supplements and stuff coming thru the tract and system in general for that matter. Should subside soon bro
Eat greek yogurt??? That's my solution to most of my stomach ailments... I get reflux really easily and the yogurt always helps it.
Also, are you taking a multi with it or anything? Multi's tear up my stomach bad without enough food